# SDR ASAA0540259

- Difficulty date: May 23, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 24,804 hours, 13,530 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152792
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BLEND-OUT AT PAX CABIN SEAT TRACK, BS 500+12 INCHES, LBL 25, WL 208 OUT OF LIMITS.  CUTOUT DAMAGE AND REPAIRED IAW SRM 53-00-52.  (K)
